I have been taking finesteride+minoxidil for 1.5 years. Will quitting fin shed existing hair I used to have before treatment?

I have been taking finpecia+regaine(5%) for 1.5 years and observed good result.Hair loss stopped and i have constant density on crown .From past few weeks i find myself dull ; less energetic and frequent mood swings and slight drop in libido.I am not sure of exact reason behind it (stress or side effects of fin) . Will quitting fin shed existing hair i used to have before treatment or it will shed only new hair gained while on drug . I will be continuing rogaine .

Doctor Answers 1

I have been taking finesteride+minoxidil for 1.5 years. Will quitting fin shed existing hair I used to have before treatment?

Thanks for your query. Drop in libido is a common side effect of finasteride. You can discontinue the use of it and continue using minoxidil that will maintain your hair quality and density. Hope it helps.
All The Best


India Plastic Surgeon
4.9 out of 5 stars 132 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.